# SDR DALA2023113009846

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 22,200 hours, 8,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4317928) EMERGENCY LIGHTS AT SEAT 1CD-5CD INOP. REMOVED AND REPLACED BATTERY PACK M2816 PER B737 AMM 33-51-06. OPS CHECKS GOOD.
